# SDR FDEA201208092925

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 31,183 hours, 15,400 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: A5361108720301
- Condition: Gouged
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG AFT DOOR UPPER FWD HINGE FITTING HAS .2500" X .5" GOUGE FROM CONTACT WITH DOOR CONTROL ROD (ON AFT FACE OF HINGE FITTING) R & R RT NLG AFT DOOR UPPER FWD HINGE FITTING IAW SRM 51-72-10.  REMOVED AND REINSTALLED FLOOR PANEL 122 PF IAW AMM 53-10-27-04.  REMOVED AND REINSTALLED GROUND OPENING CONTROL ROD UPPER ATTACH HARDWARE AND BELLCRANK ATTACH HARDWARE IAW DWG A52810125 AND AMM 20-21-12.  PERFORMED ADJUSTMENT OF RT AFT NLG DOOR IAW AMM 32-22-13-04.
